Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 217904, 8 pages
http://dx.doi.org/10.1155/2015/217904
Research Article

New Algorithm Based on Sign Decomposition to Verify the Robust Stability Property for a Class of Linear Time-Delay Systems

1ECEN, Texas A&M University, College Station, TX 77840, USA
2UAT-UAM Reynosa Rodhe, 88779 Reynosa, TAMPS, Mexico
3FIME, Universidad Autónoma de Nuevo León, 66450 San Nicolás de los Garza, NL, Mexico

Received 22 December 2014; Accepted 16 April 2015

Academic Editor: Baocang Ding

Copyright © 2015 Iván D. Díaz-Rodríguez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Iván D. Díaz-Rodríguez, Gerardo Romero, and Cesar Elizondo, “New Algorithm Based on Sign Decomposition to Verify the Robust Stability Property for a Class of Linear Time-Delay Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 217904, 8 pages, 2015. https://doi.org/10.1155/2015/217904.